# SDR SWAA2025093007393

- Difficulty date: August 23, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231JF UPPER SKIN HAS AREAS OF PULLED STRANDS.  FABRICATED NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 PARA 1. A.
